Function theory in spaces of uniformly convergent Fourier series

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

On the Summation of a Particular Non-uniformly-convergent Series

In a previous article the force between a dielectric cylinder and a conducting half-space for the cylinder approaching the half-space was obtained as the limit of a non-uniformly-convergent series. A special asymptotic analysis was performed to get a closed-form solution for this limit. The present article focuses on a delicate and crucial step in this analysis and gives a justification by a ma...

متن کامل

‏‎interpersonal function of language in subtitling

‏‎translation as a comunicative process is always said to be associated with various aspects of meaning loss or gain. subtitling as a mode of translating, due to special discoursal and textual conditions imposed upon it, is believed to be an obvious case of this loss or gain. presenting the spoken sound track of a film in writing and synchronizing the perception of this text by the viewers with...

15 صفحه اول

POINTWISE CONVERGENT EXPANSIONS IN q-FOURIER-BESSEL SERIES

Abstract: We define q-analogues of Fourier-Bessel series, by means of complete qorthogonal systems constructed with the third Jackson q-Bessel function. Sufficient conditions for pointwise convergence of these series are obtained, in terms of a general convergence principle valid for other Fourier series on grids defined over numerable sets. The results are illustrated with specific examples of...

متن کامل

The Existence of Nonabsolutely Convergent Fourier Series on Compact Groups

1. J. W. S. Cassels, An introduction to diophantine approximation, Cambridge University Press, 1959, Chapter IV, §5. 2. J. F. Koksma, Diophantische Approximationen, Ergebnisse der Mathematik, vol. IV, Berlin, Springer, 1937, Chapter VIII, §3. 3. G. M. Petersen, Almost convergence and uniformly distributed sequences, Quart. J. Math. vol. 7 (1956) pp. 188-191. 4. H. Weyl, Uber die Gleichverteilun...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Proceedings of the American Mathematical Society

سال: 1999

ISSN: 0002-9939,1088-6826

DOI: 10.1090/s0002-9939-99-05361-7